# SDR GTIA96NK202

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Bagg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE, FORWARD OF FORWARD BAGGAGE DOOR, HAS NUMEROUS MINOR DENTS.  DAMAGE INSPECTION DETERMINED, UNABLE TO REPAIR AT THIS TIME.  DOUGLAS INFORMED OF DAMAGE AND APPROVED RESPONSE IAW ACTION NR 310001.  REPAIRS TO BE COMPLIED WITH AT NEXT C-CHECK INSPECTION.  ENTERED INTO CARRY OVER.  (M)
